English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 49199/83641 (59%)
造访人次 : 7096152      在线人数 : 33
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20640


    题名: A Note on Robustness of Normal Variance Estimators Under t-Distributions
    作者: 林志娟;Lin, Jyh-jiuan;Pal, Nabendu
    贡献者: 淡江大學統計學系
    关键词: Risk functions;Scale equivariant estimators;Primary 62C15;Secondary 62H12
    日期: 2005-05-01
    上传时间: 2009-11-30 12:54:38 (UTC+8)
    出版者: Philadelphia: Taylor & Francis Inc.
    摘要: In many real life problems one assumes a normal model because the sample histogram looks unimodal, symmetric, and/or the standard tests like the Shapiro-Wilk test favor such a model. However, in reality, the assumption of normality may be misplaced since the normality tests often fail to detect departure from normality (especially for small sample sizes) when the data actually comes from slightly heavier tail symmetric unimodal distributions. For this reason it is important to see how the existing normal variance estimators perform when the actual distribution is a t-distribution with k degrees of freedom (d.f.) (t k -distribution). This note deals with the performance of standard normal variance estimators under the t k -distributions. It is shown that the relative ordering of the estimators is preserved for both the quadratic loss as well as the entropy loss irrespective of the d.f. and the sample size (provided the risks exist).
    關聯: Communications in Statistics: Theory and Methods 34(5), pp.1117-1126
    DOI: 10.1081/STA-200056812
    显示于类别:[統計學系暨研究所] 期刊論文

    文件中的档案:

    档案 大小格式浏览次数
    index.html0KbHTML52检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈